# SDR VNAA2017012400033

- Difficulty date: January 24, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 30,950 hours, 30,853 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT NOSE TIRE BLEW ON TAKE OFF.  REMOVED AND REPLACED BOTH NLG WHEEL AND TIRE ASSEMBLIES.
